# SDR SWAA2025010661195

- Difficulty date: November 18, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 344-360 LBL 12 WL 208.<[01] REMOVED AND REPLACED CRACKED INTERCOSTAL BS 344-360 LBL 12 WL 208 IAW 51-40-05; BOEING DWG# 141A5400 REV:B.; SRM 51-40-02; SRM 53-10-51-1A-1;[02] TASK COMPLETE
